MathSciNet Relay Station
MathSciNet bibliographic data
MR1501077 34B05
Wilder, Charles E. Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points. Trans. Amer. Math. Soc. 18 (1917), no. 4, 415–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement